The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Kappos, E

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Kappos, E. and Maini, P. K. (1996) A shooting argument approach to a sharp type solution for nonlinear degenerate Fisher-KPP equations. IMA Journal of Applied Mathematics, 57 (3). pp. 211-221.

Maini, P

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Kappos, E. and Maini, P. K. (1996) A shooting argument approach to a sharp type solution for nonlinear degenerate Fisher-KPP equations. IMA Journal of Applied Mathematics, 57 (3). pp. 211-221.

Sánchez-Garduño, F

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Maini, P. K. and Kappos, E. (1996) A review on travelling wave solutions of one-dimensional reaction diffusion equations with non-linear diffusion term. FORMA, 11 (1). pp. 45-59.

Sánchez-Garduño, F. and Kappos, E. and Maini, P. K. (1996) A shooting argument approach to a sharp type solution for nonlinear degenerate Fisher-KPP equations. IMA Journal of Applied Mathematics, 57 (3). pp. 211-221.

This list was generated on Tue Sep 2 00:20:32 2014 BST.